# SDR AALA2009032200633

- Difficulty date: March 22, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N278AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49294
- Aircraft time: 69,916 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS FOR ROW 20 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT ROW 20.
